Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having low temperature, severe headache, nausea, loss of appetite and sweating. Suggest some cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Hello, I have had many symptoms that have not gone away for 4 days. Low temperature ( 36.0 ),severe headaches (not responsive to tylenol or asperine), nausia, loss of appetite, dizziness, lots of sweating at night (wet bed in the morning), and aches and pains all over my body that constantly change location.
Posted Sat, 11 Aug 2012 in Headache and Migraines
Answered by Dr. Mihail Iepure 2 hours later
Thank you for your query,
First at all check very properly what kind of adverse effect has your medicines that you taking regularly for your condition. Did you make any new changes. Body drenched sweating because of the affects on the higher centres in the brain. I believe your treating Physician should explain all details regarding treatment and what to expect.

Make a self assessment to check for cough, throat pain, or any signs of viral infections.

Third way a check what did you ate last four days, to rule out any food poisoning. If the symptoms will persist more two days , I will advice you consult your Physician for further management.

I wish you good luck and if you have any additional queries , don’t hesitate to ask.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor